| Model Number |
DISPOSABLE SLOTTED-CANNULATED PASSER, LG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 08-dec-2025, a sales representative reported via sems (b)(4) that an ar-7841 medium fibertape cerclage passer was utilized around the proximal femur and broke while pressure was applied on the handle during a revision total hip arthroplasty.All parts were removed from the patient and confirmed on x-ray.A second ar-7842 passer, size large, was opened to complete the cerclage pass.That passer also broke.Again, an x-ray confirmed that all parts were removed.In order to complete the case, a first-generation cerclage passer was opened and utilized around the femur.The case was completed successfully.Roughly 5 minutes were added to the procedure, but no second surgery was necessary.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Visual inspection noted that the shaft of the fibertape® cerclage quickpass¿ passer, large, was bent, and no broken parts were found on the device.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to user error of the device due to excessive force and or prying/leveraging/bending the device during use.